# SDR V0XD20221220001

- Difficulty date: November 15, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 45605
- Aircraft time: 37,920 hours, 30,219 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 20 Lbl 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SEAT TRACKS SUPPORT BEAM AT LBL15 AND FR. 20 IS CORRODED AT NUTPLATE HOLE 4 INCHES AFT OF FR. 20. CORRECTIVE ACTION: REPAIRED AND INSTALLED FABRICATED ANGLE AT LH SEAT TRACKS SUPPORT BEAM AT LBL15 AND FR. 20 IAW EMB 145 SRM 53-00-10 FIG 20 SHEET 2, AND ETD 20222-145-035973.
